# SDR ASOA04483

- Difficulty date: June 26, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Condition: Malfunctioned
- Location: Flaps
- Part time: 10,398 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4456 - DURING APPROACH INTO DFW FROM LBB, WHEN SELECTING THE FLAPS TO 45 DEGREES THE CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE INDICATIONG A FAILURE AT 30 DEGREES.  THE QRH WAS COMPLIED WITH AND EMERGENCY WAS DECLARED AS A PRECAUTION FOR EMERGENCY EQUIPMENT TO BE ON STANDBY.  THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED THE FLAPS ELECTRONIC CONTROL UNIT.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
